# SDR DHL9880630C

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 97540552
- Condition: Cracked
- Location: Cargr Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, SLIDE DOOR AFT CARGO AFT COMPT SLIDE DOOR LOWER AFT DOOR COVER SUPPORT FITTING IS CRACKED.  REMOVED AND REPLACED SUPPORT FITTING PER SRM 51-1-21.
